Existence of strong solutions for incompressible fluids with shear dependent viscosities

Berselli LC, Diening L, Růžička M (2010)
Journal of Mathematical Fluid Mechanics 12(1): 101-132.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Journal of Mathematical Fluid Mechanics
Band
12
Zeitschriftennummer
1
Seite
101-132
ISSN
PUB-ID

Zitieren

Berselli LC, Diening L, Růžička M. Existence of strong solutions for incompressible fluids with shear dependent viscosities. Journal of Mathematical Fluid Mechanics. 2010;12(1):101-132.
Berselli, L. C., Diening, L., & Růžička, M. (2010). Existence of strong solutions for incompressible fluids with shear dependent viscosities. Journal of Mathematical Fluid Mechanics, 12(1), 101-132. doi:10.1007/s00021-008-0277-y
Berselli, L. C., Diening, L., and Růžička, M. (2010). Existence of strong solutions for incompressible fluids with shear dependent viscosities. Journal of Mathematical Fluid Mechanics 12, 101-132.
Berselli, L.C., Diening, L., & Růžička, M., 2010. Existence of strong solutions for incompressible fluids with shear dependent viscosities. Journal of Mathematical Fluid Mechanics, 12(1), p 101-132.
L.C. Berselli, L. Diening, and M. Růžička, “Existence of strong solutions for incompressible fluids with shear dependent viscosities”, Journal of Mathematical Fluid Mechanics, vol. 12, 2010, pp. 101-132.
Berselli, L.C., Diening, L., Růžička, M.: Existence of strong solutions for incompressible fluids with shear dependent viscosities. Journal of Mathematical Fluid Mechanics. 12, 101-132 (2010).
Berselli, Luigi C., Diening, Lars, and Růžička, Michael. “Existence of strong solutions for incompressible fluids with shear dependent viscosities”. Journal of Mathematical Fluid Mechanics 12.1 (2010): 101-132.